# SDR DALA2023021401162

- Difficulty date: February 10, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 96,990 hours, 44,162 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 2L DOOR KNUCKLE KNOCKER WILL NOT EXTEND WHEN DOOR IS ARMED. CORRECTIVE ACTION: PROVIDED CLEARENCE. OP GOOD PER B757 AMM 52-11. (2622468)
